# SDR JJBA20240404009

- Difficulty date: March 13, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 37,168 hours, 27,418 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms28 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2, R/H FUSE AT FR27-28 BTW STR 15R-16R SHEAR CLIP CRACKED	CF2, RH FUSE AT FR27-28 BTW STR 15R-16R SHEAR CLIP REMOVED AND REPLACED.
